# SDR AWXA200200689

- Difficulty date: August 3, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 58,623 hours, 25,151 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX406143
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 19,567 hours, 7,705 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0081 - AFTER TAKEOFF FROM PHX EN ROUTE TO BWI DURING INITIAL CLIMB A RT HYD QUANTITY EICAS MESSAGE ILLUMINATED FOLLOWED BY A RT HYD SYSTEM PRESSURE EICAS MESSAGE, QUANTITY INDICATED .26, TURNED BACK TO PHX AND LANDED UNEVENTFULLY. MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE HYD PUMP IAW T/C R5M29601, LEAK AND OPERATIONAL CHECK WAS GOOD.  VENDOR CONFIRMED FAILURE OF NR 2 ENGINE HYD PUMP. BENCH TEST WAS NOT PERFORMED DUE TO THICK BLACK BURNT SLUDGE FOUND AT INLET PORT DURING ACCEPTANCE INSPECTION.
